Please use this identifier to cite or link to this item:
Title: Existence conditions for self-orthogonal negacyclic codes over finite fields
Authors: Lin, Liren
Liu, Hongwei
Chen, Bocong
Keywords: DRNTU::Science::Mathematics
Issue Date: 2015
Source: Lin, L., Liu, H., & Chen, B. (2015). Existence conditions for self-orthogonal negacyclic codes over finite fields. Advances in mathematics of communications, 9(1), 1-7.
Series/Report no.: Advances in mathematics of communications
Abstract: In this paper, we obtain necessary and sufficient conditions for the nonexistence of nonzero self-orthogonal negacyclic codes over a finite field, of length relatively prime to the characteristic of the underlying field.
ISSN: 1930-5346
DOI: 10.3934/amc.2015.9.1
Rights: © 2015 American Institute of Mathematical Sciences (AIMS). This is the author created version of a work that has been peer reviewed and accepted for publication by Advances in Mathematics of Communications, American Institute of Mathematical Sciences (AIMS). It incorporates referee’s comments but changes resulting from the publishing process, such as copyediting, structural formatting, may not be reflected in this document. The published version is available at: [].
Fulltext Permission: open
Fulltext Availability: With Fulltext
Appears in Collections:SPMS Journal Articles

Files in This Item:
File Description SizeFormat 
Existence Conditions for Self-Orthogonal Negacyclic Codes over Finite Fields.pdf283.64 kBAdobe PDFThumbnail

Citations 50

Updated on Jan 22, 2023

Web of ScienceTM
Citations 50

Updated on Feb 4, 2023

Page view(s) 50

Updated on Feb 5, 2023

Download(s) 20

Updated on Feb 5, 2023

Google ScholarTM




Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.